# SDR DALA2017030601776

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 70,037 hours, 52,320 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT GATE,  DETECTED A BURNING, ACRID HYD FLUID ODOR IN COCKPIT. FOUND LEFT MAIN GEAR RETRACT ACTUATOR LEAKING.  TIGHTENED LINES. CLEANED APU INLET AND PERFOMED A DUCT BURNOUT.
